# SDR DALA2021041302175

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 78,411 hours, 25,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 EXIT SIGN COVER ABOVE DOOR 2L FELL TO THE FLOOR. CORRECTIVE ACTION: REINSTALLED EMERGENCY SIGN COVER PER B757 AMM 33-51. (7405010)
